# SDR KCSA081499

- Difficulty date: September 30, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR PYLON OTBD SKIN LOWER FASTERNER HOLES DAMAGED AT NAC 221.9. (K)
